KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Barycentric rational interpolation at quasi-equidistant nodes

TitleBarycentric rational interpolation at quasi-equidistant nodes
Publication TypeJournal Article
Year of Publication2012
AuthorsHormann, K, Klein, G, De Marchi, S
Journal Dolomites Research Notes on Approximation
Volume5
Issue1
Pagination1-6
Date Published09/2012
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
URLhttp://drna.padovauniversitypress.it/2012/1/1
DOI10.14658/pupj-drna-2012-1-1